The Annals of Mathematical Statistics

Volume Information

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 43, Number 6 (1972).

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177690847

Digital Object Identifier
doi:10.1214/aoms/1177690847

JSTOR
links.jstor.org

Citation

Volume Information. Ann. Math. Statist. 43 (1972), no. 6, . doi:10.1214/aoms/1177690847. https://projecteuclid.org/euclid.aoms/1177690847


Export citation